Su alcune proprietà delle funzioni convesse
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 3, pp. 195-202
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we summarize recent results of a research concerning the singularities (non differentiability points) of convex functions. This research covers various aspects, from the estimate of the Hausdorff dimension of some kinds of singularities to the study of their propagation. We study also semicontinuity and relaxation problems related to the area of the graph of the gradient of a convex function and the existence of weak determinants of the minors of the Hessian matrix.
@article{RLIN_1992_9_3_3_a4,
author = {Ambrosio, Luigi},
title = {Su alcune propriet\`a delle funzioni convesse},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {195--202},
year = {1992},
volume = {Ser. 9, 3},
number = {3},
zbl = {0758.49007},
mrnumber = {MR1186915},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a4/}
}
TY - JOUR AU - Ambrosio, Luigi TI - Su alcune proprietà delle funzioni convesse JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1992 SP - 195 EP - 202 VL - 3 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a4/ LA - it ID - RLIN_1992_9_3_3_a4 ER -
Ambrosio, Luigi. Su alcune proprietà delle funzioni convesse. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 3 (1992) no. 3, pp. 195-202. http://geodesic.mathdoc.fr/item/RLIN_1992_9_3_3_a4/